# SDR GUUA02090801

- Difficulty date: February 9, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 25,929 hours, 32,515 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 1295140351
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT, DISCOVERED RT AFT EMERGENCY EXIT DOOR TOP CAM BROKEN.  REPLACED EMERGENCY EXIT ARM LATCH ASSY.
